# SDR CA981006017

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 560252
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LANDING GEAR SELECTOR LEAKING FROM BODY CASTING.  REPLACED.
